# SDR HEEA063269

- Difficulty date: August 10, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3897N
- Make and model: Bell 214ST
- Aircraft serial: 28106
- System (JASC): 6420 · Tail Rotor Head
- Part: Yoke
- Part number: 214011802111
- Condition: Bent
- Location: Tail Rotor
- Part time: 2,229 hours
- Component: 214011801117
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAPPING STOP EAR BENT.  SCRAPPED YOKE AND REPLACED WITH SERVICEABLE PART.
